# SDR ASAA0843455

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26601389A
- Part serial: PA693
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LOWER T/E SURFACE IS DELAMINATED AT THE OUTBOARD CORNER.  REMOVED DELAM SKIN AND CORE FABBED REPLACEMENT CORE, SKIN AND DOUBLER.  BONDED REPAIR IAW B737 400 SRM 51 70 10 8.
